# SDR CALA0800487

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 64,402 hours, 33,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Bs 727e S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY .75 INCH SKIN CRACK NOTED RT FUSELAGE 2.5 INCH BELOW AND 15 INCH AFT OF EMERGENCY EXIT LIGHT, JUST AFT OF WHEEL WELL STATION 727E STRINGER 23R.  REPAIRED IAW SRM 53-00-01 REPAIR 31.
